Pseudo Differential Operators and Markov Semigroups on Compact Lie Groups

Applebaum, D. (2011) Pseudo Differential Operators and Markov Semigroups on Compact Lie Groups. Journal of Mathematical Analysis and Applications, 384 (2). pp. 331-348. ISSN 0022-247X

Abstract

Metadata

Authors/Creators:
  • Applebaum, D.
Copyright, Publisher and Additional Information: © 2011/Elsevier. This is an author produced version of a paper subsequently published in Journal of Mathematical Analysis and Applications. Uploaded in accordance with the publisher's self-archiving policy. Article available under the terms of the CC-BY-NC-ND licence (https://creativecommons.org/licenses/by-nc-nd/4.0/)
Keywords: Feller semigroup; Pseudo-differential operator; Symbol; Fourier transform; Peter–Weyl theorem; Lie group; Lie algebra; Convolution semigroup; Courrège–Hunt operator; Sobolev space; Dirichlet form; Beurling–Deny representation
Dates:
  • Published (online): 8 June 2011
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 14 Nov 2016 14:14
Last Modified: 21 Mar 2018 01:32
Published Version: http://dx.doi.org/10.1016/j.jmaa.2011.05.067
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.jmaa.2011.05.067
Related URLs:

Download

Share / Export

Statistics